My Account: Log In | Join | Renew
Search
Author
Title
Vol.
Issue
Year
1st Page

Abstract

 

This article in SSSAJ

  1. Vol. 47 No. 3, p. 617
     
    Received: Dec 10, 1982
    Published: May, 1983


 View
 Download
 Alerts
 Permissions
 Share

doi:10.2136/sssaj1983.03615995004700030052x

Comments on “An Adaptive Finite Difference Scheme for the One-Dimensional Water Flow Equation”

  1. T. J. Smith,
  2. R. Pietlicki and
  3. R. W. Lewis
  1. Department of Civil Engineering, University College of Swansea, University of Wales, Singleton Park, Swansea W. Glamorgan. SA2 8PP, U.K.

Abstract

There is no abstract available for this article.  Please view the pdf by using the Full Text (PDF) link under 'View' to the left.

Copyright © . Soil Science Society of America